1

I've recently been prescribed a minimal dosage of Gliclazide (40 milligrams a day). I've been diagnosed type 2 diabetic for two years and until I was on the Gliclazide I'd never even come close to a hypo. Since I've been on it I've had 4 hypos. Today I had one, even though I'd eaten a lot of sugar (Had a bag of sweets shortly after lunchtime).

At about 6 pm I had another hypo. My wife read up on various things and told me about reactive hypoglycemia, and I was wondering if that's the likely cause of my hypo today. My eating habits haven't changed much in the last 12 months (I'm generally a good diabetic, with the odd naughty day, like today), but I was wondering if the Gliclazide could have made reactive hypos more likely?

0

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.